# SDR SWAA012237

- Difficulty date: August 8, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 47,378 hours, 35,037 cycles
- System (JASC): 5240 · Service Doors
- Part: Retainer
- Part number: 6545849
- Condition: Out Of Position
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AFTER TAKEOFF A/C CABIN WOULD NOT PRESSURIZE.  F/A REPORTED NOISE FROM AFT SVC DOOR.  REPOSITIONED AFT SVC DOOR PRESS SEAL RETAINER PER MM.
